# SDR V0XD20160214029

- Difficulty date: February 3, 2016
- Submitted: February 14, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 36,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FUSELAGE STRUCTURE, FRAME 1015 AT STRINGER 25R - 23R, SHOWING SIGNS OF CORROSION.  CUT AWAY CORRODED SECTION.  FABRICATED REPAIR PARTS & INSTALLED REPLACEMENT FRAME IAW REO 670-53-61-1210 REV A DATED 2016 02 09.
